# SDR SWIA2021081960390

- Difficulty date: June 28, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 379 S19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS379 FRAME CORRODED AT STR 20 & STR 19     (C-CHECK RO 8/18/2021)    EVALUATED, REMOVED AND INSTALLED NEW FRAME FROM FS379 AT STR 20 & STR 19 IAW CRJ 700 SRM 51-42-06-001-001-A01 , DWG #SH670-32050 REV.J , DWG SH670-31401 REV A AND COMPLIED WITH SKYCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR MORE DETAILS.
